# SDR USAA2009092492611

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 64,261 hours, 28,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 371 - PHX - EEL - AFT EMERGENCY EXIT LIGHTS OVER CENTER AISLE & OVER BOTH AFT DOORS FLICKER & MAKE AN AUDIBLE CLICKING SOUND.  ALSO ON ECAM DOOR PAGE BOTH AFT DOOR SLIDE LIGHTS FLICKER ON AND OFF.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY EXIT LIGHT BATTERY PACK IAW MM 33-51-38.
